Jump to content
CrazyBoards.org

Recommended Posts

Geodon is giving me akathisia and sedation at the same time. I'm fidgety with my eyes drooping. I simultaneously can't sit still and can't stay awake. What is this paradox! Anyone else experience this?

Link to comment
Share on other sites

I didn't get akathisia from Geodon, but it made me too restless to sleep but so sedated I couldn't keep my eyes open.

((when I first started Geodon I was on 80mg morning/80mg after dinner)) I never felt like I could get enough sleep, and no longer than 7 hours of sleep my brain would suddenly turn on and I'd start to feel so restless I would get up despite feeling tired. After about 30 minutes of being "awake" (but yet half asleep) I would no longer be able to keep my eyes open, and I'd fall back to sleep for 30 minutes to an hour. I then would wake up restless but tired again. I did this every morning about 3 times before I was able to fully "wake up" (but yet still groggy/sedated).

Eventually my Pdoc suggested I take both dosages at night. Taking both at night, plus my body adapting after a few weeks, really helped the morning/daytime sedation and restless feeling. I also learned to always take it with food, and that alcohol was never okay with Geodon.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...